# SDR QXEA0001028

- Difficulty date: March 18, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX - EXISTING REPAIR TO FORWARD SIDE OF FRONT PRESSURE BULKHEAD ON BEAM 6 DOES NOT CONFORM TO THE FOKKER SRM SPECIFICATION FOR REPAIRS TO THIS AREA.  REPAIRED IAW HORIZON AIR EA 4-53-1077.
